RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2010, Volume 65, Issue 2(392), Pages 197–198 (Mi umn9347)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Algebra of operators on the ring of polytopes and quasi-symmetric functions

V. M. Buchstabera, N. Yu. Erokhovetsb

a Steklov Mathematical Institute, Russian Academy of Sciences
b M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm9347

Full text: PDF file (390 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2010, 65:2, 381–383

Bibliographic databases:

Document Type: Article
MSC: Primary 52B05; Secondary 05E05
Presented: S. P. Novikov
Accepted: 01.03.2010

Citation: V. M. Buchstaber, N. Yu. Erokhovets, “Algebra of operators on the ring of polytopes and quasi-symmetric functions”, Uspekhi Mat. Nauk, 65:2(392) (2010), 197–198; Russian Math. Surveys, 65:2 (2010), 381–383

Citation in format AMSBIB
\Bibitem{BucEro10}
\by V.~M.~Buchstaber, N.~Yu.~Erokhovets
\paper Algebra of operators on the ring of polytopes and quasi-symmetric functions
\jour Uspekhi Mat. Nauk
\yr 2010
\vol 65
\issue 2(392)
\pages 197--198
\mathnet{http://mi.mathnet.ru/umn9347}
\crossref{https://doi.org/10.4213/rm9347}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2668804}
\zmath{https://zbmath.org/?q=an:05776180}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010RuMaS..65..381B}
\elib{http://elibrary.ru/item.asp?id=20425374}
\transl
\jour Russian Math. Surveys
\yr 2010
\vol 65
\issue 2
\pages 381--383
\crossref{https://doi.org/10.1070/RM2010v065n02ABEH004675}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000281639500004}
\elib{http://elibrary.ru/item.asp?id=16979475}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77958558895}


Linking options:
  • http://mi.mathnet.ru/eng/umn9347
  • https://doi.org/10.4213/rm9347
  • http://mi.mathnet.ru/eng/umn/v65/i2/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Buchstaber, N. Yu. Erokhovets, “Polytopes, Fibonacci numbers, Hopf algebras, and quasi-symmetric functions”, Russian Math. Surveys, 66:2 (2011), 271–367  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:393
    Full text:99
    References:29
    First page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019